Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

hazards of lipstick, please help

i am very much used to liptick ..i am using it..for more than 10 there any problem.??will there be any side effects??pls help
Asked On : Thu, 29 Oct 2009
Answers:  3 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
oh my god...this type of habit is dangerous the reason is any lip stick of any brand is full of chemicals which initially lead to discoloration and further more prone for allergy & pre simulator for you are eating foods through which chemicals can enter gastro system and cause some gastro problem.keep in follow off......
Answered: Sat, 22 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Lipstick can cause sever allergies. It canmake your lips black in color. So if you use a lipstick use a good branded lipsticks.
Answered: Wed, 11 Nov 2009
  Anonymous's Response

The only problem you may face is allergy or some dermat related issue.

Answered: Fri, 30 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor